MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Codes Break (1069); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.Should additional information be received regarding this event the case will be reopened and processed accordingly.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported intraocular lens (iol) was overridden by the plunger and the lens may have been damaged.Cartridge tip had patient contact and the procedure was completed successfully using another lens with the same model and diopter size.No further information is available.
 
Additional Manufacturer Narrative
Additional information was received, and the following fields were updated accordingly: section d-9: device available for evaluation: yes section d-9: returned to manufacturer: yes section d-9: date returned to manufacturer: 06-may-2021 section h-3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during implanting.The lens was cleaned, a tear on the optic body, and lens damage was observed but this may be attributed to handling and cannot be confirmed to be related to manufacturing.The complaint issue was confirmed; however, this can be attributed to handling and cannot be confirmed to be related to manufacturing, and therefore no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints have been received for this production order (po) number.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11775104
Report Number2648035-2021-07639
Device Sequence Number14535701
Product Code HQL
UDI-Device Identifier05050474530768
UDI-Public(01)05050474530768(17)251118
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Model NumberZ9002
Device Catalogue NumberZ900200235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer05/22/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INJECTOR AND CARTRIDGE; UNKNOWN INJECTOR AND CARTRIDGE